MathSciNet Relay Station
MathSciNet bibliographic data
MR2875799 (2012m:40020) 40G05 (26E50)
Talo, Özer; Çakan, Celal On the Cesàro convergence of sequences of fuzzy numbers. Appl. Math. Lett. 25 (2012), no. 4, 676–681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement